# SDR V0XD20150929201

- Difficulty date: September 28, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 26,832 hours, 18,096 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Part number: CN6244212201
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON MIDDLE SUPPORT BRACKET FOR PANEL 433BT IS CRACKED.  R & R LT PYLON MIDDLE SUPPORT BRACKET PN CN624-4212-201 IAW SRM 51-42-20.
